Jump to content
CrazyBoards.org

Recommended Posts

I've been tapering off the Topa for about 2 1/2 weeks now, and I think I would rather take up heroin and go off that.  Seeing as I have done heroin and know how bad it sucks to not have heroin after being on it, I feel I can make a comparison.

This fucking sucks!  I'm going even slower than my pdoc recommended, 6.5 mg every 5 days, and I've already had migraines, seizures-simple partial and I was totally out of it, my eyes will spontaneously roll into my head, my fucking neck and shoulders are so tight that touching the skin is excruiating, continuous jaw clenching and teeth grinding so now my left side of my mouth and teeth are to sore to eat (but of course, can't stop grinding), nightmares that are waking me up with panic attacks, and overall malaise and ohgodimstuckinmybody feelings.

I stopped at about 50mg, I couldn't take it anymore.  I wasn't even on that high a dosage!

Does this END? 

Link to comment
Share on other sites

Hey Hon,

I remember when you started Dope-a-max not too long ago. It doesn't sound like a fit for y ou. Just take it as slow on the downward weaning as you can. I know that when I quit Lamictal it will probably be a similar hell. Keep it real-

--------loon-----------

Link to comment
Share on other sites

No, I haven't bothered calling him, because honestly, what can he do?  Sticking at 50mg seems to have leveled out the urge to roll my eyes and the feelings of dread seemed to have passed.  I don't have to pop an emergency pill so I don't look like a scary addict anymore in public.

I feel like such a baby.  I'm scared to start tapering down again.  I'm finally able to open my mouth more than halfway without it locking. ;)

Link to comment
Share on other sites

I feel like such a baby.  I'm scared to start tapering down again.  I'm finally able to open my mouth more than halfway without it locking. ;)

<{POST_SNAPBACK}>

JBella,

Please don't feel like a baby. What has been going on is scary just to read about let alone having to go through it. With me it is not Topamax but a couple of other ACs I have been tapering down. Actually was cold-turkeyed for a couple of days and it has not been fun. I have been really sick but nothing as scary as your symptoms. Even though there may be nothing your pdoc can do, please call him and let him know what you are going through.

Don't know what else to say other than I hope things continue to improve for you.

Erika

Link to comment
Share on other sites

Yeah - I second Erika. I came off of Topamax no problem. You need to call and discuss this with your p-doc. Either another med, or something for the inter rim.

I have had the "Oh what is the point what can she do?" feeling too when I came off a med too fast. And I was really surprised that she DID have suggestions, I felt better that night.

Call.

Breeze

Link to comment
Share on other sites

Of course I read you guys' posts after he stops answering his pager.  I'll call him tomorrow and hopefully he can have some sort of suggestion.  I thought maybe I'd hang out at this dosage, but I'm still stupid-aphasia chic.  God, I hope that goes away or this was all for naught.  *head in hands, clench, eye roll*

Link to comment
Share on other sites

So I bit the bullet and dropped down to 25mg and *surprise* no problems!

For four days.  Then I think my body realized its level had dropped and is rebelling in full force.  I took a nap and had some of the most intense and horrible nightmares I've had in a long time.  I am seriously afraid to sleep.  I randomly start sweating until its dripping down my legs.  And it hits at such an obvious time, mid to late afternoon when my teeny little 25mg pill has officially left my system with a crash.  And I'm twitching... All the Time!  Spontaneously without warning.

;)   Bless these new smilies.

JBella in JHella

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...